On a conjecture about maximum scattered subspaces of Fq6×Fq6

Daniele Bartoli*, Bence Csajbók, Maria Montanucci

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We prove that under the action of GL(2,q6) there are ⌊(q2+q+1)(q−2)/2⌋ equivalence classes of maximum scattered subspaces of the form Ub={(x,bxq+xq4):x∈Fq6} in Fq6×Fq6. This verifies a conjecture of Csajbók, Marino, Polverino and Zanella from 2018.

Original languageEnglish
JournalLinear Algebra and Its Applications
Volume631
Pages (from-to)111-135
ISSN0024-3795
DOIs
Publication statusPublished - 2021

Keywords

  • Scattered subspaces
  • Linear sets
  • MRD-codes

Fingerprint

Dive into the research topics of 'On a conjecture about maximum scattered subspaces of <b>F</b><sub><i>q</i>6</sub>×<b>F</b><sub><i>q</i>6</sub>'. Together they form a unique fingerprint.

Cite this